Alert archive / Missouri / Flash Flood Warnings in 2007
Flash Flood Warning 225, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Sep 8, 2007, 2:06 PM CDT for Shannon County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2007, 2:06 PM CDT (19:06 UTC)
- Expired
- Sep 8, 2007, 8:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
County Shannon County, MO
The radar
The St Louis radar (KLSX), 183 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 7.1 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 276 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1043 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 081909
FFWSGF
MOC203-090100-
/X.NEW.KSGF.FF.W.0225.070908T1906Z-070909T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
206 PM CDT SAT SEP 8 2007
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 800 PM CDT.
* AT 201 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. HEAVY RAINFALL FROM EARLIER THIS AFTERNOON
CONTINUES TO CAUSE FLOOD ACROSS PORTIONS OF THE WARNED AREA.
ADDITIONAL SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE WARNED
AREA OVER THE NEXT FEW HOURS WITH THE POSSIBILITY OF ADDITIONAL
HEAVY RAINFALL.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
BIRCH TREE...EMINENCE...SUMMERSVILLE AND WINONA.
NUMEROUS ROADS REMAIN FLOODED IN THE WINONA AREA...INCLUDING HIGHWAY
W EAST OF WINONA.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
LAT...LON 3728 9117 3721 9108 3710 9103 3707 9125
3689 9124 3688 9169 3729 9168
$$
WISE1 follow-up statement
000
WGUS73 KSGF 082332
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
630 PM CDT SAT SEP 8 2007
MOC203-090100-
/X.CON.KSGF.FF.W.0225.000000T0000Z-070909T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHANNON MO-
630 PM CDT SAT SEP 8 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SHANNON COUNTY...
AT 627 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL FROM EARLIER TODAY CONTINUED TO PRODUCE FLASH
FLOODING OVER LOW LYING AREAS AROUND WINONA.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS AFTER HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
LAT...LON 3728 9117 3721 9108 3710 9103 3707 9125
3689 9124 3688 9169 3729 9168
$$
TERRYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 1:30 PM CDT, 36 minutes earlier.
Area forecast discussion, Sep 8, 1:30 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 130 PM CDT SAT SEP 8 2007 .UPDATE... HEAVY RAINFALL EVENT CONTINUES... WHILE REMNANTS OF EARLY MORNING STORM COMPLEX WEAKEN ONLY SLIGHTLY AS THEY MOVE ACROSS STONE...CHRISTIAN AND TANEY COUNTIES...ADDITIONAL STORM DEVELOPMENT WAS OCCURRING ALONG THE ARKANSAS BORDER FROM HARRISON TO SOUTH OF ALTON. LATEST RADAR TRENDS INDICATE THAT MOST OF THESE STORMS WERE BACKBUILDING SOUTHWARD AND STAYING OUT OF OUR COUNTIES FOR NOW...BUT EXPECT COME CLUSTERING OF THE STORMS WITH EASTWARD MOVING MCS TO PRODUCE RAINFALL RATES WELL OVER AN INCH PER HOUR OVER OUR SOUTHEAST COUNTIES FROM TANEY TO OREGON OVER THE NEXT FEW HOURS. WENT AHEAD AND REMOVED OUR EXTREME NORTHWEST TIER OF COUNTIES FROM THE FLASH FLOOD WATCH WITH MAIN FOCUS WELL SOUTH OF THIS AREA. WILL HAVE A DISCUSSION OUT FOR THE REST OF THE FORECAST AROUND 245 PM. && .AVIATION... FOR THE 1800 UTC KSGF/KJLN TAFS...WILL KEEP CEILINGS PREDOMINANTLY MVFR THROUGH THE AFTERNOON AS LARGE AMOUNTS OF MOISTURE CONTINUE TO OVERRUN STALLED FRONT NEAR INTERSTATE 44. VISIBILITY WILL DECREASE TEMPORARILY TO AROUND 2-3 MILES WITH THUNDERSTORMS THROUGH TONIGHT. TERRY && .CLIMATE... RECORD RAINFALL HAS BEEN EXCEEDED AT JOPLIN WITH OVER 5 INCHES SO FAR TODAY. WILL HAVE OFFICIAL RAINFALL TOTALS OUR IN CLISGF AND RERSGF PRODUCTS AROUND 430 PM. LOCATION RECORD RECORD DATE SPRINGFIELD 2.14 INCHES 1990 JOPLIN 3.31 INCHES 1992 WEST PLAINS 1.38 INCHES 1968 VICHY 1.92 INCHES 1903 && .SGF WATCHES/WARNINGS/ADVISORIES... MO...FLASH FLOOD WATCH ALONG AND SOUTH OF A LINE FROM LAMAR TO OSAGE BEACH UNTIL NOON SUNDAY. KS...FLASH FLOOD WATCH CRAWFORD AND CHEROKEE COUNTIES UNTIL NOON SUNDAY. TERRY
Hazardous weather outlook, Sep 8, 1:05 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 105 PM CDT SAT SEP 8 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 100 PM CDT SAT SEP 8 2007 ...HEAVY RAIN WITH FLASH FLOODING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAVY RAINFALL AND FLASH FLOODING WILL CONTINUE THROUGH TONIGHT AS MOISTURE INTERACTS WITH A FRONT STALLED OVER SOUTHERN MISSOURI. SEVERAL PERIODS OF HEAVY RAIN WILL LEAD TO CONTINUED FLASH FLOODING. THE HEAVIEST RAIN IS EXPECTED TO FALL ALONG AND SOUTH OF A LINE FROM JOPLIN TO WAYNESVILLE. WIDESPREAD RAINFALL AMOUNTS OF 5 TO 8 INCHES ARE LIKELY WITH LOCALIZED HIGHER AMOUNTS. LOCATIONS ALONG THE ELK RIVER...SPRING RIVER...AND JAMES RIVER AND SHOAL CREEK WILL BE SUSCEPTIBLE TO FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ADDITIONAL HEAVY RAINFALL IS POSSIBLE FROM SHOWERS AND THUNDERSTORMS AS THE FRONT SLOWLY EXITS THE FORECAST AREA ON SUNDAY. LOCATIONS ALONG THE ELK RIVER...SPRING RIVER...JAMES RIVER AND THE SHOAL CREEK WILL REMAIN SUSCEPTIBLE TO FLOODING AS THE EXCESS RUNOFF CONTINUES TO DRAIN. ANOTHER STORM SYSTEM AND ASSOCIATED COLD FRONT WILL BRING A CHANCE FOR ADDITIONAL RAINFALL ON MONDAY AND EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF FLOODING AND ROAD CLOSURES. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY/ANGLE
In the hours before
Local storm report, Sep 8, 11:03 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1103 AM CDT SAT SEP 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 AM FLASH FLOOD 2 E STOTTS CITY 37.10N 93.91W
09/08/2007 LAWRENCE MO LAW ENFORCEMENT
HIGHWAY 86 CLOSED EAST OF STOTTS CITY BETWEEN HIGHWAY O
AND EE.
&&
LDOOLEYLocal storm report, Sep 8, 11:04 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1104 AM CDT SAT SEP 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 AM FLASH FLOOD NEOSHO 36.87N 94.37W
09/08/2007 NEWTON MO LAW ENFORCEMENT
MCCORD STREET CLOSED IN NEOSHO.
&&
LDOOLEYLocal storm report, Sep 8, 11:08 AM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1108 AM CDT SAT SEP 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 AM FLASH FLOOD NEOSHO 36.87N 94.37W
09/08/2007 NEWTON MO LAW ENFORCEMENT
SOUTH STREET CLOSED IN NEOSHO.
&&
LDOOLEYLocal storm report, Sep 8, 11:42 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1142 AM CDT SAT SEP 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM FLASH FLOOD 3 E WINONA 37.01N 91.27W
09/08/2007 SHANNON MO FIRE DEPT/RESCUE
WATER RESCUE IN PROGRESS ON HIGHWAY W EAST OF WINONA.
&&
LDOOLEYSpecial weather statement, Sep 8, 11:51 AM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1151 AM CDT SAT SEP 8 2007 MOZ095-102-103-081715- STONE MO-CHRISTIAN MO-BARRY MO- 1151 AM CDT SAT SEP 8 2007 ...SIGNIFICANT WEATHER ALERT FOR BARRY...CHRISTIAN AND STONE COUNTIES UNTIL 1215 PM CDT... AT 1150 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MARIONVILLE TO 11 MILES EAST OF CASSVILLE TO BEAVER...OR ALONG A LINE EXTENDING FROM AURORA TO 11 MILES EAST OF CASSVILLE TO 8 MILES NORTHWEST OF EUREKA SPRINGS...MOVING EAST AT 30 MPH. THESE STORMS WILL BE NEAR... CRANE BY NOON CDT. CLEVER BY 1205 PM CDT. GALENA BY 1210 PM CDT. REEDS SPRING...KIMBERLING CITY...WEST BRANSON AND 7 MILES WEST OF HIGHLANDVILLE BY 1215 PM CDT. THE TOWNS OF SHELL KNOB...ELSEY...HURLEY...GOLDEN...CAPE FAIR... BOAZ...PONCE DE LEON AND LAMPE ARE IN THE PATH OF THESE STORMS. WINDS AROUND 50 MPH AND DANGEROUS CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THESE STORMS. WISE
Local storm report, Sep 8, 12:05 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1205 PM CDT SAT SEP 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 AM FLASH FLOOD CARTHAGE 37.18N 94.31W
09/08/2007 JASPER MO AMATEUR RADIO
INTERSECTION OF FAIRVIEW AND LAUREL IS UNDER WATER.
0411 AM FLASH FLOOD GOLDEN CITY 37.39N 94.09W
09/08/2007 BARTON MO LAW ENFORCEMENT
HIGHWAY 126 WEST OF GOLDEN CITY IS CLOSED. WALNUT AND 160
IN GOLDEN CITY IS UNDER SEVERAL FEET OF WATER. 126 AND
70TH STREET IN GOLDEN CITY IS CLOSED.
0411 AM FLASH FLOOD 1 E AVILLA 37.20N 94.11W
09/08/2007 JASPER MO AMATEUR RADIO
HIGHWAY 96 IMPASSABLE JUST EAST OF AVILLA.
0415 AM FLASH FLOOD MOUNT VERNON 37.10N 93.82W
09/08/2007 LAWRENCE MO LAW ENFORCEMENT
HIGHWAY 97 ONE MILE NORTH OF HIGHWAY 96 IS FLOODED AND
IMPASSABLE. SEVERAL STREETS IN MOUNT VERNON ARE FLOODED.
0415 AM FLASH FLOOD CARTHAGE 37.18N 94.31W
09/08/2007 JASPER MO LAW ENFORCEMENT
COUNTY ROAD 140 AND NUTMEG IS UNDERWATER AND IMPASSABLE.
WATER IS OVER THE ROADWAYS AT HIGHWAY 71 AND CIVIL WAR AS
WELL AS COUNTY ROAD 150 AND LOCUST.
0428 AM FLASH FLOOD 3 SW LOCKWOOD 37.35N 93.99W
09/08/2007 DADE MO LAW ENFORCEMENT
N HIGHWAY 2.5 MILES SOUTH OF 160 CLOSED WITH SEVERAL FEET
OF WATER OVER ROAD
0450 AM FLASH FLOOD JOPLIN 37.08N 94.51W
09/08/2007 JASPER MO EMERGENCY MNGR
7TH AND MAIDEN...4TH AND TURK AND 7TH AND ILLINOIS CLOSED
DUE TO FLOODING IN THE CITY
0500 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
09/08/2007 GREENE MO NWS EMPLOYEE
WEST BYPASS BETWEEN DIVISION AND CHESTNUT FLOODED WITH A
FOOT OF WATER
0545 AM FLASH FLOOD 5 E CARTHAGE 37.18N 94.22W
09/08/2007 JASPER MO AMATEUR RADIO
THE SPRING RIVER IS FLOODING OUT OF ITS BANKS AT COUNTY
ROAD 90 JUST NORTH OF THE HARMONY RAILROAD CROSSING.
0545 AM FLASH FLOOD 6 E CARTHAGE 37.18N 94.20W
09/08/2007 JASPER MO AMATEUR RADIO
HIGHWAY 96 IS CLOSED NEAR COUNTY ROAD 70.
0545 AM HEAVY RAIN CARTHAGE 37.18N 94.31W
09/08/2007 M3.14 INCH JASPER MO CO-OP OBSERVER
3.14 INCHES OF RAIN SINCE MIDNIGHT.
0600 AM FLASH FLOOD 10 S LOCKWOOD 37.24N 93.95W
09/08/2007 LAWRENCE MO LAW ENFORCEMENT
VAN WASHED OFF THE ROAD WHERE WHITE OAK CREEK FLOODED
HIGHWAY 97...WATER RESCUE PERFORMED...NO INJURIES.
0718 AM FLASH FLOOD 5 W MOUNT VERNON 37.10N 93.91W
09/08/2007 LAWRENCE MO DEPT OF HIGHWAYS
HIGHWAY 97 JUST SOUTH OF INTERSTATE 44 TO ROUTE
NN...INCLUDING PORTIONS OF HIGHWAY 96...IS CLOSED.
0718 AM FLASH FLOOD 5 E CARTHAGE 37.18N 94.22W
09/08/2007 JASPER MO DEPT OF HIGHWAYS
HIGHWAY 37 FROM ROUTE E TO ROUTE N IS CLOSED...INCLUDING
A PORTION OF HIGHWAY 96...IS CLOSED.
0809 AM HEAVY RAIN JOPLIN 37.08N 94.51W
09/08/2007 M3.45 INCH JASPER MO CO-OP OBSERVER
3.45 INCHES OF RAIN BETWEEN MIDNIGHT AND 700 AM IN
DOWNTOWN JOPLIN
0840 AM FLASH FLOOD 6 S SPRINGFIELD 37.11N 93.29W
09/08/2007 GREENE MO NWS EMPLOYEE
AT SCENIC AND WILSON CREEK WATER OUT OF BANKS AND
FLOODING LOW AREAS
0840 AM FLASH FLOOD 7 SE SPRINGFIELD 37.12N 93.20W
09/08/2007 GREENE MO NWS EMPLOYEE
WATER ACROSS ROAD AT WARD BRANCH AND BUENA VISTA
0855 AM FLOOD CARTHAGE 37.18N 94.31W
09/08/2007 JASPER MO LAW ENFORCEMENT
NORTHBOUND 71 CLOSED AT CENTRAL AVE
0855 AM FLASH FLOOD 3 SE GREENFIELD 37.38N 93.80W
09/08/2007 DADE MO AIRPLANE PILOT
TURNBACK CREEK OUT OF BANK 5 TO 6 FEET AT O HWY
0855 AM FLASH FLOOD 1 E JOPLIN 37.08N 94.49W
09/08/2007 JASPER MO LAW ENFORCEMENT
HWY 71 IS CLOSED SOUTHBOUND FROM BASELINE ROAD OR MN HWY
DUE TO HIGH WATER
0904 AM FLASH FLOOD 3 E GOLDEN CITY 37.39N 94.04W
09/08/2007 DADE MO LAW ENFORCEMENT
HIGHWAY 160 IS CLOSED EAST OF GOLDEN CITY
0904 AM FLASH FLOOD 3 N STOTTS CITY 37.15N 93.95W
09/08/2007 LAWRENCE MO LAW ENFORCEMENT
HIGHWAY 97 CLOSED AT THE SPRING RIVER NORTH OF STOTTS
CITY
0904 AM FLASH FLOOD WINONA 37.01N 91.32W
09/08/2007 SHANNON MO CO-OP OBSERVER
NUMEROUS CREEKS OVER THE ROAD IN WYNONA
0935 AM FLASH FLOOD E CARTHAGE 37.18N 94.31W
09/08/2007 JASPER MO AIRPLANE PILOT
IN CARTHAGE AND DUE TO HIGH WATER STREETS CLOSED AT RIVER
ST BETWEEN CHESTNUT AND CENTRAL AND BAKER ST BETWEEN OAK
AND CHESTNUT
0935 AM FLASH FLOOD 2 N CARTHAGE 37.21N 94.31W
09/08/2007 JASPER MO AIRPLANE PILOT
ROADSIDE PARK AND SPRING RIVER FLOODING AT 96 AND V HWYS
0951 AM FLASH FLOOD 1 E WACO 37.25N 94.58W
09/08/2007 JASPER MO CO-OP OBSERVER
THE SPRING RIVER IS OVER THE ROAD EAST OF WACO
1001 AM FLASH FLOOD LAMAR 37.49N 94.28W
09/08/2007 BARTON MO DEPT OF HIGHWAYS
HIGHWAY 71 CLOSED AT 160
1039 AM FLASH FLOOD NEOSHO 36.87N 94.37W
09/08/2007 NEWTON MO LAW ENFORCEMENT
SPRING STREET IS CLOSED IN NEOSHO
1046 AM FLASH FLOOD GALENA 37.08N 94.64W
09/08/2007 CHEROKEE KS LAW ENFORCEMENT
VINE ROAD CLOSED NEAR GALENA
1054 AM FLASH FLOOD 4 SE BOLIVAR 37.57N 93.36W
09/08/2007 POLK MO LAW ENFORCEMENT
WATER OVER BRIDGE AT COUNTY ROAD 470 NEAR THE
INTERSECTION OF 170.
1055 AM FLASH FLOOD 2 N JOPLIN 37.11N 94.51W
09/08/2007 JASPER MO PUBLIC
FROM FRI NIGHT UNTIL 1055 AM SAT ABOUT 5.0 INCHES OF RAIN
FALL REPORTED
1057 AM FLASH FLOOD JOPLIN 37.08N 94.51W
09/08/2007 JASPER MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTED 5.97 INCHES OF RAIN. ALL LOW
LYING STREETS FLOODED.
1101 AM FLASH FLOOD 2 E STARK CITY 36.86N 94.15W
09/08/2007 NEWTON MO LAW ENFORCEMENT
HIGHWAY 86 CLOSED EAST OF STARK CITY BETWEEN HIGHWAY O
AND EE.
1101 AM FLASH FLOOD NEOSHO 36.87N 94.37W
09/08/2007 NEWTON MO LAW ENFORCEMENT
SOUTH STREET CLOSED IN NEOSHO.
1101 AM FLASH FLOOD NEOSHO 36.87N 94.37W
09/08/2007 NEWTON MO LAW ENFORCEMENT
MCCORD STREET CLOSED IN NEOSHO.
1140 AM FLASH FLOOD 3 E WINONA 37.01N 91.27W
09/08/2007 SHANNON MO FIRE DEPT/RESCUE
WATER RESCUE IN PROGRESS ON HIGHWAY W EAST OF WINONA.
&&
MTERRYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 7:59 PM CDT | Flash Flood Warning | SGF | Phelps | 6 hr |
| Sep 7, 9:54 PM CDT | Areal Flood Warning | SGF | Benton, Camden, Morgan | 11 hr |
| Sep 8, 1:55 AM CDT | Areal Flood Warning | SGF | Phelps | 7 hr |
| Sep 8, 2:01 AM CDT | Flash Flood Warning | SGF | Barton, Dade, Jasper, Lawrence | 12 hr |
| Sep 8, 3:35 AM CDT | Flash Flood Warning | SGF | Phelps, Pulaski | 6 hr |
| Sep 8, 4:39 AM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| Sep 8, 4:54 AM CDT | Flash Flood Warning | SGF | Newton | 9 hr |
| Sep 8, 5:44 AM CDT | River Flood Warning | SGF | Jasper | 38 hr |
| Sep 8, 8:02 AM CDT | Flash Flood Warning | SGF | Polk | 6 hr |
| Sep 8, 8:12 AM CDT | River Flood Warning | SGF | Jasper | 54 hr |
| Sep 8, 8:45 AM CDT | Flash Flood Warning | SGF | Shannon | 5 hr |
| Sep 8, 12:34 PM CDT | Flash Flood Warning | SGF | Stone | 7 hr |
| Sep 8, 2:21 PM CDT | Areal Flood Warning | SGF | Barton, Dade, Jasper, Lawrence, Newton, Polk | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.